My Period Is 6 Days Late, I Been Off My Depo Shot Since I Believe September 2014. My Period Comes Every Month Now And Always At The End Of The Month, It's Last 1-3 Days. I Taken 2 Pregnancy Tests And Both Came Back Negative. Can Anyone Help Me?
I am sure you know by now whether or not you are pregnant, but I thought I'd answer this question in case anyone came across it & was in the same situation.
It can take up to 18 months to regain fertility after stopping using Depo, & you can have irregular periods or bleeding, during that time.
As your periods seemed to go back to normal for a while, & then have become irregular, there could be a couple of things going on. For the sake of this post, I'll rule out pregnancy.
You don't give your age, but another possibility is you could be approaching the menopause.
However, I actually experienced the same thing as you have, & no one could tell me why (Doctors etc). I started using Agnus Castus, which is a natural remedy that works to balance your hormones. It got me back into a regular monthly cycle, within 6 weeks of starting it. I now use a lower, maintenance dose, to keep my hormones balanced. It has not only given me a regular cycle, but it has helped with my PMS/PMT enormously!
A word of warning, though - YOU CANNOT USE AGNUS CASTUS ALONG SIDE ANY FORM OF HORMONAL BIRTH CONTROL. It works to help your body balance your hormones, whereas hormonal birth control deliberately causes an imbalance, to prevent pregnancy. This means that the two could work against each other, & you could end up pregnant.
If you weren't pregnant, & don't find the Agnus Castus helpful after a couple of months (or if you have any other symptoms), then I would advise seeing your Doctor for a check-up & of course, you should always ensure that your cervical smear/PAP tests are up to date.
Hope that helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2013 • 1 answer
Posted 28 Nov 2013 • 1 answer
Posted 16 Feb 2015 • 1 answer
Posted 10 Apr 2015 • 1 answer
Posted 24 Dec 2015 • 1 answer